Free Access
Volume 17, Number 4, October-December 2011
Page(s) 995 - 1015
DOI https://doi.org/10.1051/cocv/2010030
Published online 06 August 2010
  1. J.-P. Aubin and A. Cellina, Differential inclusions, Comprehensive studies in mathematics 264. Springer, Berlin, Heidelberg, New York, Tokyo (1984). [Google Scholar]
  2. J.-P. Aubin and H. Frankowska, Set-valued analysis, Systems and Control: Foundations and Applications 2. Birkhäuser Boston Inc., Boston (1990). [Google Scholar]
  3. M. Bardi and I. Capuzzo-Dolcetta, Optimal control and viscosity solutions of Hamilton-Jacobi-Bellman equations, Systems and Control: Foundations and Applications. Birkhäuser, Boston (1997). [Google Scholar]
  4. M. Bardi, P. Goatin and H. Ishii, A Dirichlet type problem for nonlinear degenerate elliptic equations arising in time-optimal stochastic control. Adv. Math. Sci. Appl. 10 (2000) 329–352. [MathSciNet] [Google Scholar]
  5. G. Barles, Solutions de viscosité des équations de Hamilton-Jacobi, Mathématiques et Applications 17. Springer, Paris (1994). [Google Scholar]
  6. G. Barles and B. Perthame, Discontinuous solutions of deterministic optimal stopping time problems. RAIRO: Modél. Math. Anal. Numér. 21 (1987) 557–579. [MathSciNet] [Google Scholar]
  7. G. Barles and B. Perthame, Exit time problems in optimal control and vanishing viscosity method. SIAM J. Control Optim. 26 (1988) 1133–1148. [CrossRef] [MathSciNet] [Google Scholar]
  8. G. Barles and B. Perthame, Comparaison principle for Dirichlet-type Hamilton-Jacobi equations and singular perturbations of degenerated elliptic equations. Appl. Math. Optim. 21 (1990) 21–44. [CrossRef] [MathSciNet] [Google Scholar]
  9. E.N. Barron, Viscosity solutions and analysis in L, in Proceedings of the NATO advanced Study Institute (1999) 1–60. [Google Scholar]
  10. E.N. Barron and R. Jensen, Semicontinuous viscosity solutions for Hamilton-Jacobi equations with convex Hamiltonians. Commun. Partial Diff. Equ. 15 (1990) 1713–1742. [Google Scholar]
  11. A. Blanc, Deterministic exit time problems with discontinuous exit cost. SIAM J. Control Optim. 35 (1997) 399–434. [CrossRef] [MathSciNet] [Google Scholar]
  12. O. Bokanowski, N. Forcadel and H. Zidani, Reachability and minimal times for state constrained nonlinear problems without any controllability assumption. SIAM J. Control Optim. 48 (2010) 4292–4316. [CrossRef] [MathSciNet] [Google Scholar]
  13. I. Capuzzo-Dolcetta and P.-L. Lions, Hamilton-Jacobi equations with state constraints. Trans. Amer. Math. Soc. 318 (1990) 643–683. [Google Scholar]
  14. P. Cardaliaguet, M. Quincampoix and P. Saint-Pierre, Optimal times for constrained nonlinear control problems without local controllability. Appl. Math. Optim. 36 (1997) 21–42. [MathSciNet] [Google Scholar]
  15. F. Clarke, Y.S. Ledyaev, R. Stern and P. Wolenski, Nonsmooth analysis and control theory. Springer (1998). [Google Scholar]
  16. H. Frankowska, Lower semicontinuous solutions of Hamilton-Jacobi-Bellman equations. SIAM J. Control Optim. 31 (1993) 257–272. [CrossRef] [MathSciNet] [Google Scholar]
  17. H. Frankowska and S. Plaskacz, Semicontinuous solutions of Hamilton-Jacobi-Bellman equations with degenerate state constraints. J. Math. Anal. Appl. 251 (2000) 818–838. [CrossRef] [MathSciNet] [Google Scholar]
  18. H. Frankowska and R.B. Vinter, Existence of neighboring feasible trajectories: applications to dynamic programming for state-constrained optimal control problems. J. Optim. Theory Appl. 104 (2000) 21–40. [MathSciNet] [Google Scholar]
  19. H. Ishii and S. Koike, A new formulation of state constraint problems for first-order PDEs. SIAM J. Control Optim. 34 (1996) 554–571. [CrossRef] [MathSciNet] [Google Scholar]
  20. M. Motta, On nonlinear optimal control problems with state constraints. SIAM J. Control Optim. 33 (1995) 1411–1424. [CrossRef] [MathSciNet] [Google Scholar]
  21. H.M. Soner, Optimal control with state-space constraint, I. SIAM J. Control Optim. 24 (1986) 552–561. [Google Scholar]
  22. H.M. Soner, Optimal control with state-space constraint, II. SIAM J. Control Optim. 24 (1986) 1110–1122. [Google Scholar]
  23. P. Soravia, Optimality principles and representation formulas for viscosity solutions of Hamilton-Jacobi equations. II. Equations of control problems with state constraints. Diff. Int. Equ. 12 (1999) 275–293. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.